# SDR SWAA2022031841438

- Difficulty date: August 27, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 61,359 hours, 36,009 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR BOOST PUMP TANK 1 AFT HAS CORROSION AT LOWER BONDING JUMPER IFSS 145 8.5' FROM LOWER CHORD / REMOVED CORROSION ON L/H WING REAR SPAR BOOST PUMP AT LOWER BONDING JUMPER ATTACH POINT IFSS 145 IAW SRM 51-10-02-0G-0. VERFIED ALLOWBLE LIMITS; ORIGINAL .685' LOSS .112' REMAINING .573' OUT OF LIMITS IAW SRM 57-20-10-1A-3. REPAIRED REAR SPAR WEB AT BOOST PUMP BONDING JUMPER ATTACH POINT IAW AAR EA 190735 IR AND SWA EA 1-757-16540 REV IR.
